# SDR ASOA201001617

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,570 hours, 14,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED .75" IN LENGTH AT THE DOOR ASSIST MOTOR MOUNT LOCATION.  REMOVED DAMAGED DRAG ANGLE AND REPAIRED IAW ASA EC/TC 601R-52-11-513.   PAINTED REPAIR IAW EC/TC 601R-52-11-513, STEP 12.  COMPLIED WITH EC/TC REO 601R-52-11-513.
